It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1Showing 1 - 15 of 15 for beta blocker rebound. (0.002 seconds)


... I would hate to find I was OK to stop the drug and find myself with these rebound symptoms? ... (3 replies)
... The other added or underlying problem is people who are withdrawing off beta blockers often get Urinary Tract Infections and I have had one since about the 4th week I was cutting down.. ... (5 replies)
... im feeling much better today, my bp was 120/86 but i still feel my heart working hard when standing up after sitting a while, i can feel it beating when i put my hand to my chest. my energy feels great tho, my heart rates still a bit up there tho, but its getting better as the days go by. thanx for the help. if my heart rate continues to go up so much when standing up, im... (8 replies)

... That's pretty typical, from my experience, with going off a beta blocker even when tapered. There is almost always a rebound increase in heart rate. Mine begins pounding within a few hours of missing a dose and my BP spikes. ... (8 replies)
... Yes Rumble, you are having rebound hypertension, your doctor should have advised you to decrease your dose more slowly, especially with your history. ... (5 replies)
... ain. I guess that's what concerns me most....before my trip to the ER, I had never experienced Afib or any problems at all with my heart. Now that I have taken a beta blocker, though, it seems like there might be some issues. Oh, and I have been checking my blood pressure, also. I have a digital monitor with a cuff. ... (5 replies)
... blockers abruptly, since rebound tachycardia can occur. ... (1 replies)
... II receptor blocker in the hope that this will regulate my BP better. ... (3 replies)
... of Coreg in the last few years, regardless of the side effects. But, for me, that is because each time that I take my Coreg I feel that it is helping my heart to rebound and get better. ... (13 replies)
... i was on 200 mg for my high blood pressure a couple of years ago. after having ablation for my atrial fib/flutter in may, my blood pressure has going quite low (105/62 today). also, my pulse usually sits around 63 bpm. if i exercise i too get out of breath and walk with a foot going to the side sometimes (like a drunk). the cardiologist reduced my toprol xl to 100 mg a day... (11 replies)
... I think it cost more, but have heard it may be more gentle on some. This is a cardioselective beta blocker, and is a very serious medicine. Most all people have side affects from beta blockers. Especially for the first couple of months. ... (11 replies)
... You are experiencing the rebound effect that Zuzu mentioned and that I described to you from my own personal experience. ... (5 replies)
... I am on Coreg, a beta blocker, which suppresses the adrenal glands that protect against Asthma. ... (1 replies)
... e on all the standard meds including 75mg of plavix. i have since found that my system does not tolerate the statins and had to be cut down to 3.125mg dose of my beta blocker as i could not tolerate that as well. ... (2 replies)
... Your unfortunate and difficult diagnosis caused me to reflect on my own 25 year struggle with DCM/Heart Failure. I am near 70. The last ten years have been the toughest, however my heart disease has significantly improved over the past 10 years. I guess, when one is young, the body is better able to tolerate Heart Failure/DCM? Sorry to hear about your heart problems and... (9 replies)


Associated Tags: beta blockers, plavix, rebound, rebound hypertension, toprol xl, withdrawals

Pages: 1

All times are GMT -7. The time now is 04:04 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!